Faserungen und Homotopie in Kategorien

Ringel CM (1971)
Mathematische Annalen 190: 215-230.

Download
OA
Journal Article | Published | German
Publishing Year
ISSN
PUB-ID

Cite this

Ringel CM. Faserungen und Homotopie in Kategorien. Mathematische Annalen. 1971;190:215-230.
Ringel, C. M. (1971). Faserungen und Homotopie in Kategorien. Mathematische Annalen, 190, 215-230.
Ringel, C. M. (1971). Faserungen und Homotopie in Kategorien. Mathematische Annalen 190, 215-230.
Ringel, C.M., 1971. Faserungen und Homotopie in Kategorien. Mathematische Annalen, 190, p 215-230.
C.M. Ringel, “Faserungen und Homotopie in Kategorien”, Mathematische Annalen, vol. 190, 1971, pp. 215-230.
Ringel, C.M.: Faserungen und Homotopie in Kategorien. Mathematische Annalen. 190, 215-230 (1971).
Ringel, Claus Michael. “Faserungen und Homotopie in Kategorien”. Mathematische Annalen 190 (1971): 215-230.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar